Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

Pure infiniteness of spectral algebras

Zacharias, J. (2000) Pure infiniteness of spectral algebras. Journal of Functional Analysis, 178 (2). pp. 381-395. ISSN 0022-1236 (doi:10.1006/jfan.2000.3661)

Full text not currently available from Enlighten.


Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s):Zacharias, Dr Joachim
Authors: Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Functional Analysis
ISSN:0022-1236
ISSN (Online):1096-0783

University Staff: Request a correction | Enlighten Editors: Update this record